# SDR SWAA2023033021553

- Difficulty date: March 20, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 29,894 hours, 13,975 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cowl Door
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL CRACKED LOWER LEADING EDGE BY LATCH CATCH.<[01] REMOVED AND REPLACED FAN COWL AMM 71-11-02;[02] VERIFIED PINS INSTALLED AND SAFETIES INSTALLED IN PINS PER AMM 71-11-02
